MAUDE Adverse Event Report: TYBER MEDICAL 4.0MM TI CANN COMPRESSION HEADLESS SCREW- LT- 40MM

TYBER MEDICAL 4.0MM TI CANN COMPRESSION HEADLESS SCREW- LT- 40MM
Model Number 04.334.440
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2023, during intra-op at the time of orif medial epicondyle the headless screw broke off in patient on insertion.There was a surgical delay of twenty (20) minutes.The action was taken as used broken screw removal set to retrieve broken half of the screw.Inserted another screw.Procedure was completed successfully.There were fragments generated.The fragment was difficult to remove, and we had to use broken screw instruments to retrieve the piece.This part took approximately 20 min.There was no patient consequences.There was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required which is screw removal process, larger incision, more bone removal, increased time in surgery, increased tourniquet time.This complaint involves one (1) device.
 
Additional Manufacturer Narrative
Device was not returned; therefore, a device evaluation was not performed.There were no photos provided to evaluate or additional imaging.No additional information provided by the complainant to assist with an evaluation of the complaint.A device history record review demonstrated one additional complaint for an unrelated issue.There was an in-process quality control non-conformance during 100% inspection where they scrapped 1 part.There are no additional non-conformances and there were no capas related to this part number.Since there is no information, imaging or device to evaluate the root cause is indeterminate.

Brand Name
4.0MM TI CANN COMPRESSION HEADLESS SCREW- LT- 40MM
Common Device Name
SCREW
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
jeff zoleta
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key16796439
Report Number3012966183-2023-00006
Device Sequence Number20427504
Product Code HWC
UDI-Device Identifier00819917024395
UDI-Public00819917024395
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K133842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.334.440
Device Catalogue Number04.334.440
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age16 YR
Patient SexMale